MathSciNet Relay Station
MathSciNet bibliographic data
MR2775349 05C85 (05C70 05C80)
Centeno, C. C.; Dantas, S.; Dourado, M. C.; Rautenbach, D.; Szwarcfiter, J. L. Convex partitions of graphs induced by paths of order three. Discrete Math. Theor. Comput. Sci. 12 (2010), no. 5, 175–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement